# SDR CA990420011

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Line
- Part number: 70061J000T310A
- Condition: Chafed
- Location: Oil System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 200-HOUR INSPECTION, TRANSMISSION OIL LINE P/N 70-061J000T310A WAS FOUND CHAFED THROUGH STAINLESS STEEL SLEEVE.
